Two months ago, I woke with what I thought was food poisoning, bad lower left quadrant pain and diarhea (diarrhea). Pain cleared after 2days, but has returned every 2-3 days Lasts for 15mins to an hour. .Diareha still present, loose watery yellowish , though better with Imodium (immodium). some days I feel great, no pain. On the days I have the pain I feel tired and poorly. I have also suffered two bad night sweats, which are something I have never had before.Also left hip pain on some days.
I'm no doctor, so please talk to your doctor about your symptoms. S/he will probably want to make sure it's nothing serious. If it is, the sooner you get to your dr, the sooner you can fix what's going on.... Please don't ignore this--your body is trying to tell you something......good luck and keep us posted.
YOGI, I have "IBS" (Irritable bowel syndrome) and I have many of the symptoms you describe. I'll spend random hours (off and on) in the bathroom and I get weaker and more tired as the day goes on. I get no warnings when the IBS is coming on (I get a 'gurglin' in my stomach seconds before; that's it..) My Dr prescribed medication that helps a little better than ImodiumAD. I take a pill before eating out at anyone's house (so I don't spend all my time in their bathroom) and also before going to a restaurant or even for ice cream. PS--But I never have left hip pain. (we shouldn't self-diagnose and I truly think your Dr can help you keep whatever you have under control...)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.